# SDR QXEA2016013100078

- Difficulty date: January 31, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 35,461 hours, 37,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR IS DIFFICULT TO OPEN.  INSPECTED DOOR WITH NO DEFECTS FOUND. CLEANED AND LUBED THE DOOR SEAL.  DOOR OPERATED PROPERLY.  RETURNED TO SERVICE.
